# SDR SWAA064299

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 58,731 hours, 53,451 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546575
- Condition: Cracked
- Location: Bs 1138 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 1138, STR 15L.  REMOVED AND REPLACED STRINGER CLIP PER SRM AND BOEING DRAWING.
